# SDR AALA202506058712

- Difficulty date: May 1, 2025
- Submitted: June 5, 2025
- Operation: Air carrier
- Aircraft: N762US
- Make and model: Airbus A319-112
- Aircraft serial: 1358
- Aircraft time: 62,552 hours, 40,698 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fitting
- Part number: D5461036020200
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION FLOOR BEAM +Y1732 LOCATED BTW FR65 AND FR66 AT LEVEL OF STR 23L AT AFT GALLEY AREA  L=0.531 INCH, W=0.667INCH, D=0.040 INCH. MAINTENANCE REPLACED SPIGOT FITTING RECEPTACLE ON RH PYLON I.A.W A319 SRM-54-51-12-300-001.
